Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Fear of the Unknowns: Do You Panic about Maths? Coping with Maths Anxiety by Laurie Buxton

Reviewed Work: Do You Panic about Maths? Coping with Maths Anxiety by Laurie Buxton
Review by: Joanne Rossi Becker
Journal for Research in Mathematics Education
Vol. 14, No. 2 (Mar., 1983), pp. 126-129
DOI: 10.2307/748581
Stable URL: http://www.jstor.org/stable/748581
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Fear of the Unknowns
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129